Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
manymoremoons

please someone help

Recommended Posts

hey guys,

on like....week 5 or 6 (since sept 28th) of retin-a-micro...and my face is just breaking out everywhere and just...it seems so gross and so not like what it should look like on a prescription med, know what i mean? anyone out there have any stories about this stuff? is it really all its cracked up to be? should i keep using it? am i just not far enough into it to see real results? are the results worth it? are they good?

help please!

manymoremoons

Share this post


Link to post
Share on other sites

You can expect an initial breakout with retin A. After all that stuff clears you should be good. You have to get rid of all those microcomedones that haven't reached the surface of your skin yet before you clear. If you don't see results in 3 months or so then I'd go back to the derm.

Share this post


Link to post
Share on other sites

i'm on retin-a micro, and i've been on it for years. let me get a little more info so i can help you out---

has this initial breakout been going on since you began retin-a micro, or did it just started recently?

what kind of acne do you have?

ps- my skin looked HORRIBLE when i first started taking it, but after like 2 months it was flawwwless. unfortunately, i was really stupid and thought that since it was all gone i could stop taking the meds. my skin broke out really bad again, i went back on the meds, but the results weren't as great as the first time. so big tip, don't stop using it if it clears you up.

Share this post


Link to post
Share on other sites

I can't use Retin-A Micro. I get massive breakouts out for days following the application. I was prescribed Retin-A Micro and Benzaclin, along with Doxycyclin (oral medication). At first I thought the breakouts were from using all three products, although I interchanged the two topical meds every other day to prevent irritation. I tried using each medication alone couple of times. Eventually I realized Retin-A was doing more damage to my skin than good. I really wanted Retin-A to work because I paid so much for it. But I'm already seeing good results with Benzaclin and Doxyclin, so I'll just stick to these two instead.

Edited by skincarefanatic

Share this post


Link to post
Share on other sites

hey guys,

on like....week 5 or 6 (since sept 28th) of retin-a-micro...and my face is just breaking out everywhere and just...it seems so gross and so not like what it should look like on a prescription med, know what i mean? anyone out there have any stories about this stuff? is it really all its cracked up to be? should i keep using it? am i just not far enough into it to see real results? are the results worth it? are they good?

help please!

manymoremoons

retin a micro takes a lot of time. It took months for me to be clear, then I stopped because it+azelaic acid irritated my skin too much, and i broke out again, then used it for a few months+sulfur wash+aha wash, and now i am all clear :D

Use something antibacterial

use only a pea size amount

and just wait.

Share this post


Link to post
Share on other sites

It takes almost three months on RAM to see results. In the meantime, expect worsening of acne, flaky skin, and irritation. When your face adjusts to the medication all those symptoms should disappear.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×